How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse72 Your Own Question
Nurse72, Nurse (RN)
Category: Health
Satisfied Customers: 365
Experience:  RN 20 years in health care. Available to answer your health questions
Type Your Health Question Here...
Nurse72 is online now
A new question is answered every 9 seconds

What are the symptoms of weaning off prednisone too fast

Customer Question

What are the symptoms of weaning off prednisone too fast
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Shah replied 4 years ago.
Welcome to JustAnswer!
Thanks for your question.

Coming off the steroid meds too fast may result in withdrawal symptoms. However, slow tapering is the way to go, this will minimize your discomfort by the time you come off the meds.
Some of the withdrawal symptoms associated with steroids are: tiredness, joint pain, muscle pain, fatigue, headache, low bp, and weakness. It is always recommended to coordinate this tapering process with your doctor and follow their advice.

Please let me know if you have any other question.
Expert:  Nurse72 replied 4 years ago.
How long have you been on the prednisone?
Expert:  Nurse72 replied 4 years ago.
Do you still need help with this question?